








🌟 Say Goodbye to Allergies, Hello to Freedom!
Cetirizine Hydrochloride 10mg Tablets provide 24-hour relief from hay fever and respiratory allergies, effectively treating symptoms like runny nose, sneezing, and itchy eyes. With a powerful prescription-strength formula, these tablets are suitable for both children and adults aged 6 and older, ensuring that your family can enjoy life without the interruptions of allergies.










| ASIN | B07DRSKM5J |
| ASIN | B07DRSKM5J |
| Age Range Description | Adult |
| Best Sellers Rank | #412,666 in Health & Household ( See Top 100 in Health & Household ) #766 in Allergy Medicine |
| Brand Name | Primary Health |
| Container Type | Bottle |
| Customer Reviews | 4.6 4.6 out of 5 stars (1,731) |
| Date First Available | July 23, 2018 |
| Item Dimensions | 2 x 2 x 4.2 inches |
| Item Form | Tablets |
| Manufacturer | Aurohealth |
| Manufacturer | Aurohealth |
| Model Name | Primary Health Allergy Mg |
| Net Content Count | 365 Count |
| Number of Items | 1 |
| Package Type Name | R |
| Product Dimensions | 2 x 2 x 4.2 inches; 3.53 ounces |
| Specific Uses For Product | Allergy, Fever |
| Target Audience | Unisex-Adults |
| Target Use Body Part | Eyes |
| UPC | 358602823399 |
| Unit Count | 365 Count |
S**A
Awesome
Great value - an entire year! I have to take an antihistamine daily because I have hives that are of an unknown origin. Apparently, I'm very allergic to something but over the past 5 years have not been able to pinpoint it. (Probably gluten or something stupid, but I'm not going to stop drinking beer!) My GP suggested Allegra, but it was pricier than generic zyrtec so I tried the "always ready" brand at Walmart (14 tablets for 0.88) and it kept the hives at bay so I switched over completely. If I miss a dose, around the 36 hour mark, my hands will begin to itch and then patches come and go all over everywhere. It ALWAYS happens. These are pretty much identical and I've been using them now for a week or so. I don't have hives and haven't noticed a difference. These are small, easy to swallow, don't taste terrible and work fine. I have normal seasonal allergies, but have never really noticed any allergy product help other than plain old benadryl (you can't sneeze if you're in a coma...). They may help, but I've been on some form of antihistamine for so long now I don't recall what life was like before. For me, these are amazing.
S**H
Work as expected
These are a good no name brand. Seem to be working well. Great price too.
I**E
This is a good sized bottle of meds.
This is a med I use for seasonal allergies, and to reduce the itching from mosquitoes and harvest mites (harvest mites are also known as red bugs or chiggers and infest dry vegetation in the summer). It does make me sleepy but the sleepiness wears off if taken in the evening. One tablet is enough for 24 hours. It is less drying to me than Benadryl. This sized bottle will last a long time and is more cost effective than smaller bottles.
M**E
Tabs will expire too soon
I was so happy to see this item for so cheap, should’ve known there was a catch. I ordered this item 3/14/2020, the whole bottle should last me until 3/14/2021, but the tablets expire 12/31/2020.
A**R
Works great
I’m staying with my son at this time and he has 2 cats so I take this product every morning because if I don’t I will be miserable through out the day.
J**O
Same as Cetirizine
Save yourself some money, this is a whole year’s worth of allergy medicine - exact same make up as the brand name.
H**T
Great Product at a great price
do not shove up your nose
M**D
Name-brand quality, super-value price
I am subject to allergy issues (sinuses) year-round and have to be on daily allergy meds year-round. What's not to like about this product? It contains the normal dose of cetirizine, and is an entire year's worth at the price of the name brand for not even a month!
Trustpilot
5 days ago
2 months ago